| Model Number |
Q6 EDGE 3 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer was riding in her unit when he was allegedly tapped by a cta bus and tipped over in his unit.
Additional Manufacturer Narrative
Not a pride issue, unit hit by a bus.
Event or Problem Description